# SDR P5CA2019010300002

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,260 hours, 21,047 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GND (TAXI) CENTER FUEL TANK QUANTITY INCREASES SLOWLY 0 TO 12. C/W FQIS BITE IAW AMM 28-41-00. NO DEFECTS NOTED PER MCC REQUEST VERIFIED OP0S OF REFUEL AND DEFUEL VALVES VERIFIED FUEL IS IN FACT MIGRATING INTO CENTER TANK FROM WING TANKS FURTHER T/S REQUIRED.
